MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE
Catalog Number 04657527190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 111 analyzer is (b)(6).The customer stated that controls run the morning of the event were acceptable.A review of quality control data showed that controls mainly recovered outside of two standard deviations low.The customer has used a new reagent lot number for 6 days.Calibration, controls, and patient recovery have been acceptable.The investigation is ongoing.
 
Event or Problem Description
The customer stated that for two weeks, they have been having issues with questionable patient results for glucose hk on a cobas c 111 analyzer.The customer provided two examples of patient samples with discrepant glucose results.The first sample initially resulted in a glucose value of 0.3 mmol/l and it repeated as 0.4 mmol/l.A new reagent bottle of the same lot was then used to repeat the sample on (b)(6) 2024 and it recovered with a glucose value of 4.9 mmol/l.The second sample initially resulted in a glucose value of 0.6 mmol/l.A new reagent bottle of the same lot was then used to repeat the sample on (b)(6) 2024 and it recovered with a glucose value of 10.0 mmol/l.
 
Additional Manufacturer Narrative
The customer changed the sample probe, but the issue still occurred.The field service engineer ran checks on the analyzer.Precision studies were performed and did not show any anomalies.The investigation did not identify a product issue.There was no evidence of a general instrument or reagent related issue.The issue is consistent with insufficient pre-analytic sample handling.

Brand Name
GLUCOSE HK
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19087056
Report Number1823260-2024-01101
Device Sequence Number7651486
Product Code CFR
UDI-Device Identifier04015630922338
UDI-Public04015630922338
Combination Product (Y/N)Y
Initial Reporter CountryWZ
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number04657527190
Device Lot Number75603501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown